Alert archive / South Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 149, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 15, 2006, 6:33 PM EDT for Berkeley County, South Carolina. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2006, 6:33 PM EDT (22:33 UTC)
- Expired
- Jul 15, 2006, 7:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Berkeley County, SC
The radar
The Columbia radar (KCAE), 117 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 6:55 PM EDT | HAIL 0.88 | Saint Stephen, SC | NICKEL HAIL REPORTED BY EMS IN ST. STEPHEN. |
| Jul 15, 7:05 PM EDT | TSTM WND DMG | Russellville, SC | TREES DOWN IN RUSSELLVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2491 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 152234
SVRCHS
SCC015-152315-
/O.NEW.KCHS.SV.W.0149.060715T2233Z-060715T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
633 PM EDT SAT JUL 15 2006
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA
* UNTIL 715 PM EDT
* AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EADYTOWN...OR ABOUT 9 MILES WEST OF SAINT STEPHEN...MOVING
SOUTHEAST AT 25 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
EADYTOWN...CROSS...
BONNEAU BEACH...PINOPOLIS...
SAINT STEPHEN...BONNEAU...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
BOATERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR IMMEDIATELY.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM METAL OBJECTS. UNPLUG SENSITIVE ELECTRICAL APPLIANCES
BEFORE THE STORM HITS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3351 8005 3347 8012 3344 8020 3338 8022
3326 8017 3315 7999 3336 7977 3341 7985
3348 7995
$$
JRL2 follow-up statements
000
WWUS52 KCHS 152258
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
656 PM EDT SAT JUL 15 2006
SCC015-152315-
/O.CON.KCHS.SV.W.0149.000000T0000Z-060715T2315Z/
BERKELEY-
656 PM EDT SAT JUL 15 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR BERKELEY COUNTY...
AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BONNEAU BEACH...MOVING SOUTHEAST AT 25 MPH.
SOME LOCATIONS STILL IN OR NEAR THE PATH OF THIS STORM
INCLUDE...BONNEAU...BONNEAU BEACH...CROSS...EADYTOWN...MONCKS
CORNER...PINOPOLIS AND SAINT STEPHEN.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3351 8005 3347 8012 3344 8020 3338 8022
3326 8017 3315 7999 3321 7973 3332 7974
3341 7985 3348 7995
$$
JRL000
WWUS52 KCHS 152319
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
716 PM EDT SAT JUL 15 2006
SCC015-152326-
/O.EXP.KCHS.SV.W.0149.000000T0000Z-060715T2315Z/
BERKELEY-
716 PM EDT SAT JUL 15 2006
...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY WILL EXPIRE AT
715 PM EDT...
AT 715 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE. A STRONG THUNDERSTORM WILL CONTINUE TO MOVE
SOUTHEAST AT 20 MPH. THIS STORM WILL MOVE ACROSS THE EASTERN HALF
OF THE COUNTY AND CROSS HIGHWAY 41 NEAR JAMESTOWN. THESE
AREAS...AND SECTIONS OF THE FRANCIS MARION FOREST CAN EXPECT
FREQUENT LIGHTNING...WIND GUSTS TO 50 MPH AND SOME HAIL UP TO ONE
HALF INCH.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3351 8005 3347 8012 3344 8020 3338 8022
3326 8017 3315 7999 3321 7973 3332 7974
3341 7985 3348 7995
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:55 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 15, 2:55 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 255 PM EDT SAT JUL 15 2006 .SHORT TERM /TONIGHT THROUGH SUN NIGHT/...UPR LVL TROF AXIS OVR THE ERN CONUS...AND ON THE BACKSIDE OF A BROAD UPR RIDGE CENTERED OVR THE CENTRAL CONUS...WILL SLOWLY PUSH TWD THE COASTLINE THIS EVE THEN OFFSHORE OVRNGT. THIS WILL THEN HELP USHER A SFC LOW PRES TROF OVR THE APPALACHIANS TWD THE COAST. AS THIS UPR/LWR LVL COMBO MOVES EWD...IT STILL LOOKS TO INTERACT WITH PLENTY OF WARM/MOIST UNSTABLE AIR OVER THE CAROLINA COASTAL PLAIN. NOW THAT THE LARGE BKN/OVC CLOUD DECK THAT LAID ACRS THE NRN HALF OF THE CWFA IS THINNING OUT...CONVECTION IS STARTING TO BREAK OUT OVR WRN SC/ERN GA. IN THE NEXT FEW HRS...THESE SHWRS/TSTMS LOOK TO SLOWLY SPREAD EWD INTO THE CWFA. WITH COVERAGE ONLY EXPECTED TO INCRS THRU THE REST OF THE AFTN INTO THE EVE HAVE INCRD ALL AREAS TO CHC THIS EVE...TRENDING FROM 50S N TO 30S S...THEN DROPPING DOWN TO SLGT CHC EVERYWHERE OVRNGT. STILL AN OUTSIDE SHOT AT SEVERE TSTMS FOR THE NRN HALF OF THE CWFA WITH DAMAGING WINDS...ESP IF BOUNDARY INTERACTIONS OCCUR TO ENHANCE LIFTING MECHANISM...SO WILL MAINTAIN MENTION OF SUCH IN GRIDS AND TEXT PRODUCTS. WITH UPR LVL SHTWV FCST TO SHIFT OFFSHORE BY DAYBREAK TMRW...MAIN FOCUS FOR CONVECTION TMRW AFTN AND TMRW EVE RETURNS TO DIURNAL SEABREEZE AND BOUNDARY INTERACTIONS AS UPR LVL RIDGING STARTS TO MAKE INROADS TO THE SE CONUS ALONG WITH SFC HIGH PRES. WARM/MOIST UNSTABLE AIRMASS WILL STILL BE IN PLACE BUT THE DYNAMICS WILL BE LACKING SO WILL DROP POPS BACK TO THE 20/30 SCHEME. TEMPS WILL REMAIN ON THE WARM SIDE...WITH MIN TEMPS ONLY DROPPING TO THE UPR 70S TNGT THEN RISING BACK UP TO THE MID 90S TMRW. HEAT INDICES BETWEEN 100-105 WILL AGAIN BE A CONCERN SO WILL MAINTAIN HEADLINE IN THE ZFP. && .LONG TERM /MONDAY THROUGH SATURDAY/...DEEP UPPER RIDGE WILL DOMINATE THE WEATHER THROUGH THE PERIOD...PRODUCING VERY WARM H85 TEMPS OF +17 TO +20C. THIS SHOULD YIELD HIGH TEMPS IN THE 90S EACH DAY. BERMUDA HIGH PRES AT THE SFC WILL KEEP A GULF MOISTURE TAP INTO THE REGION...THUS HOT AND MUGGY CONDITIONS SHOULD CONTINUE. THE GFS DOES NOT INDICATE MUCH OF ANY SHORTWAVE ENERGY ROTATING AROUND THE ERN PERIPHERY OF THE RIDGE AXIS DURING THE PERIOD. THUS ONLY SLIGHT CHC POPS WERE CARRIED...MAINLY FOR AIRMASS SHOWERS AND STORMS...WITH SOME AID FROM THE SEABREEZE. && .MARINE...PINCHED GRAD EVIDENT OVR THE WATERS WITH MOST AREA BUOYS REPORTING 15-20 KT WINDS AND UNTIL THE SFC TROF PUSHES OFFSHORE... WINDS OVR THE COASTAL WATERS WILL BE LAX TO SHUT DOWN SO WILL RUN WITH THOSE SPEEDS OVRNGT. CLOSER TO SHORE...FBIS1 AND KCHL HAVE BEEN REPORTING WINDS CLOSER TO 15 KT SO WILL INITIALIZE WITH 15 KT FOR CHAS HARBOR BUT WILL KEEP AN EYE ON IT TO SEE IF A SHORT-LIVED SCEC WOULD BE NECESSARY. OTHERWISE...NO OTHER HEADLINES WILL BE NEEDED SINCE FETCH WILL BE SHIFTING MORE DEFINITIVELY OFFSHORE AND ALLOW SEAS TO SUBSIDE FROM 5 FT. ALTHOUGH WILL INITIALIZE THE OUTER GA WATERS WITH 5 FT...WILL OPEN THE RANGE TO 3-5 FT AND NOT NEED A HEADLINE THEN WILL SUBSIDE SEAS FURTHER LATE TNGT. CONDS WILL CONT TO IMPROVE TMRW INTO TMRW NGT AS SFC BNDRY SLOWLY SINKS SWD ACRS THE WATERS AND SHIFTS WINDS TO NLY BUT LACK OF DECENT GRAD WILL KEEP SPEEDS CAPPED AT 15 KT TMRW THRU TMRW NGT. FRONTAL BOUNDARY S OF THE WATERS ON MON WILL PUSH FARTHER S DURING THE AFTERNOON AS THE BERMUDA RIDGE REESTABLISHES ITSELF ACROSS THE WRN ATLC. TUE THROUGH SATURDAY...WINDS WILL MAINLY BE FROM THE SW/S/SE AOB 15 KTS WITH SEAS AOB 3 FT. && .AVIATION...KCLX RADAR SHOWING SHOWERS AND THUNDERSTORMS DEVELOPING TO THE WEST OF OUR CWFA OUT AHEAD OF A WEAK BOUNDARY. HAVE VFR CONDITIONS THROUGH THE FORECAST PERIOD. NOT CONFIDENT ON THE TIMING OF THE SHOWERS REACHING BOTH CHS AND SAV THIS AFTERNOON...SO HAVE LEFT OUT OF TAF AND WILL MONITOR AND AMEND IF/WHEN NECESSARY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JPC/JRL/REV
Hazardous weather outlook, Jul 15, 11:05 AM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1105 AM EDT SAT JUL 15 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-161000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1105 AM EDT SAT JUL 15 2006 ...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST SOUTH CAROLINA AND PART OF SOUTHEAST GEORGIA THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR ADDITIONAL INFORMATION. .STRONG/SEVERE THUNDERSTORMS...A FEW STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP THIS AFTERNOON. THE MAIN HAZARD WILL BE STRONG WINDS IN EXCESS OF 60 MPH...WITH LARGE HAIL A SECONDARY HAZARD. PLEASE SEE THE SEVERE WEATHER OUTLOOK FROM THIS OFFICE AND THE DAY 1 CONVECTIVE OUTLOOK FROM THE STORM PREDICTION CENTER FOR ADDITIONAL INFORMATION. .EXCESSIVE HEAT...TEMPERATURES MAXING OUT IN THE MID 90S WITH DEWPOINTS IN THE LOW TO MID 70S WILL CREATE HEAT INDICES IN THE 100 TO 105 DEGREE RANGE THIS AFTERNOON. PEOPLE ARE URGED TO USE EXTRA CAUTION IF UNDERGOING OUTDOOR ACTIVITIES TO PREVENT AGAINST HEAT RELATED ILLNESSES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. .STRONG THUNDERSTORMS...A FEW STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP SUNDAY AFTERNOON. STRONG GUSTY WINDS AND HAIL WILL BE THE MAIN HAZARDS ASSOCIATED WITH THESE STORMS. .EXCESSIVE HEAT...TEMPERATURES ARE FORECAST TO REMAIN IN THE MID 90S FOR THE FIRST HALF OF THE WEEK AND DEWPOINTS ARE EXPECTED TO REMAIN IN THE LOW TO MID 70S. THIS WILL CREATE HEAT INDEX VALUES OF 100 TO 105...AND MAY EXCEED 105 DEGREES FOR PART OF THAT TIME. SHOULD THAT BE THE CASE...HEAT ADVISORIES MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. EVEN IF NOT FORMALLY REQUIRED...SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE THUNDERSTORM WINDS OR DAMAGE SHOULD THEY OCCUR. IN ADDITION... RIP CURRENT REPORTS ARE ALWAYS WELCOME AND REQUESTED. JPC
In the hours before
Special weather statement, Jul 15, 2:58 PM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 258 PM EDT SAT JUL 15 2006 SCZ043-151945- INLAND COLLETON- 258 PM EDT SAT JUL 15 2006 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 345 PM EDT... AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES WEST OF ASHTON...OR ABOUT 11 MILES NORTHEAST OF HAMPTON...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ASHTON... COLLETON...ISLANDTON...LODGE...RUFFIN AND WILLIAMS THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Jul 15, 4:26 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 426 PM EDT SAT JUL 15 2006 GAZ101-SCZ042-047-152100- EFFINGHAM-HAMPTON-INLAND JASPER- 426 PM EDT SAT JUL 15 2006 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...HAMPTON COUNTY AND JASPER COUNTY THROUGH 500 PM EDT... AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF SHIRLEY...OR ABOUT 18 MILES SOUTHEAST OF SYLVANIA...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...GARNETT... ROBERTVILLE...SCOTIA...SHIRLEY...CLYO AND PINELAND THROUGH 500 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Special weather statement, Jul 15, 5:28 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 528 PM EDT SAT JUL 15 2006 SCZ045-152300- BERKELEY- 528 PM EDT SAT JUL 15 2006 ...THUNDERSTORMS WILL IMPACT LAKE MOULTRIE LATE THIS AFTERNOON... AT 528 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 30 MILES WEST AND NORTHWEST OF LAKE MOULTRIE...MOVING EAST AT 30 MPH. THIS CLUSTER OF STORMS WILL LIKELY MOVE THROUGH NORTHERN SECTIONS OF BERKELEY COUNTY AND AFFECT AREAS IN AND AROUND LAKE MOULTRIE BY 630 PM. GUSTY WINDS OF 40 TO 50 MPH ARE POSSIBLE ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING. THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MOULTRIE. YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE HARBOR. IF YOU ARE CAUGHT ON THE OPEN LAKE WATERS...STAY BELOW DECK...AND IF POSSIBLE...AWAY FROM METAL OBJECTS.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:19 PM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 41 min |
| Jul 15, 7:47 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 43 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.